Translator Disclaimer
December 1974 On Cartan’s method of Lie groups and moving frames as applied to uniqueness and existence questions in differential geometry
P. Griffiths
Duke Math. J. 41(4): 775-814 (December 1974). DOI: 10.1215/S0012-7094-74-04180-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 4 • December 1974
Back to Top